MAUDE Adverse Event Report: WARSAW ORTHOPEDICS CD HORIZON SPINAL SYSTEM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL

WARSAW ORTHOPEDICS CD HORIZON SPINAL SYSTEM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Catalog Number 779115555
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Codes Pain (1994); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(revision surgery and increased kyphosis) neither the device nor applicable imaging films were returned to manufacturer for evaluation therefore we are unable to determine the definitive cause of event.
 
Event or Problem Description
It was reported that patient underwent an unspecified spinal procedure on an unknown date at levels "d4-s1".Post-op, patient had back pain and high kyphosis due to the fact that the set screw from connector was unscrewed.There was no more connection between superior and inferior construct which was linked by the connector.A revision surgery(posterior fixation) was thus performed on (b)(6) 2017 to explant the connector and replace it with domino connector.
 
Additional Manufacturer Narrative
Additional information: image review: x-ray image review: single post-op x-ray/pre-revision shows separation of the construct- level unknown.The reported complication is loose set screw.Construct failure would be expected if a connector was used to link the long thoracic and lumbar segments at a single level.If information is provided in the future, a supplemental report will be issued.

Brand Name
CD HORIZON SPINAL SYSTEM
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Manufacturer (Section D)
WARSAW ORTHOPEDICS
2500 silveus crossing
warsaw IN 46582
MDR Report Key6783811
Report Number1030489-2017-01893
Device Sequence Number18983473
Product Code KWP
UDI-Device Identifier00613994739353
UDI-Public00613994739353
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K101074
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/15/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number779115555
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/17/2017
Supplement Date Received by Manufacturer08/15/2017
Initial Report FDA Received Date08/10/2017
Supplement Report FDA Received Date08/29/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;